MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP
Model Number 0168L18
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the foley catheter was placed into the urethra and there was no urine flow due to no drainage eye on the tip of the catheter.
 
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.1 sample was confirmed to exhibit the reported failure.An amber 2 way foley catheter was returned opened without original packaging.Photo samples were also returned.The catheter was noted to have no drainage eye in both the photo and physical sample.Product does not meet specification.A potential root cause for this failure could be "operator error".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.As the reported event is manufacturing related a labeling review is not required.Corrections: d.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13047488
Report Number1018233-2021-08218
Device Sequence Number17498768
Product Code EZC
UDI-Device Identifier00801741017834
UDI-Public(01)00801741017834
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number0168L18
Device Catalogue Number0168L18
Device Lot NumberNGFT0884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown